# SDR 2002UALA01274

- Difficulty date: August 2, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N345UA
- Make and model: Boeing 737322
- Aircraft serial: 24249
- Aircraft time: 42,406 hours, 22,693 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE GOUGED STATION 299 BETWEEN STRINGER 25R AND 26R.  ALSO GOUGED STATION 305 BETWEEN STRINGER 25R AND 26R.  LIGHTNING STRIKES STATION 313 AT STRINGER 25R, AND STATION 308 STRINGER 25R AND 26R.  FUSELAGE DENTED STATION 288 BETWEEN STRINGER 24R AND 23R.  MAJOR REPAIR ACCOMPLISHED.  ONE PIECE FUSELAGE DOUBLER REPAIR MANUFACTURED AND INSTALLED ENCOMPASSING ALL DAMAGE.
